# SDR CA081023005

- Difficulty date: July 27, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 13,258 hours
- Engine: Lyc T5317A
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 205032807003
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CONDUCTING 100 HR INSP NOTED AREA IN LT LOWER TAIL BOOM LONGERON AT FWD FITTING TO BE CRACKED. NDT CONFIRMED A CRACK INDCATION OF 1.5 INCHES LONG IN THE FITTING.
